zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A descriptor system approach to robust stability of uncertain neutral systems with discrete and distributed delays. (English) Zbl 1075.93032
From the text: Based on the descriptor model transformation from [{\it E. Fridman}, Syst. Control Lett. 43, No. 4, 309--319 (2001; Zbl 0974.93028)] and a decomposition technique of a discrete-delay term matrix, we investigate the robust stability of uncertain linear neutral systems with discrete and distributed delays. The uncertainties under consideration are norm bounded, and possibly time varying. The proposed stability criteria are formulated in the form of a linear matrix inequality and it is easy to check the robust stability of the considered systems. Numerical examples show that the results obtained in this paper are less conservative than those in Fridman’s paper mentioned above and the others surveyed there. From Examples 1 and 2, one can see that the criteria in this paper and those in [{\it E. Fridman} and {\it U. Shaked}, Linear Algebra Appl. 351--352, 271--302 (2002; Zbl 1006.93021)] are complementary.

MSC:
93D09Robust stability of control systems
34K40Neutral functional-differential equations
93C23Systems governed by functional-differential equations
93B17System transformation
15A39Linear inequalities of matrices
Software:
LMI toolbox
WorldCat.org
Full Text: DOI
References:
[1] Boyd, S., El Ghaoui, L., Feron, E., & Balakrishnan, V. (1994). Linear matrix inequalities in systems and control theory. Philadelphia: SIAM. · Zbl 0816.93004
[2] Els’golts’, L. E., & Norkin, S. B. (1973). Introduction to the theory and application of differential equations with deviating arguments. Mathematics in Science and Engineering, Vol. 105, New York: Academic Press.
[3] Fridman, E.: New Lyapunov-Krasovskiĭ functionals for stability of linear retarded and neutral type systems. Systems & control letters 43, 309-319 (2001) · Zbl 0974.93028
[4] Fridman, E.; Shaked, U.: A descriptor system approach to H$\infty $control of linear time-delay systems. IEEE transaction on automatic control 47, 253-270 (2002) · Zbl 1006.93021
[5] Gahinet, P., Nemirovski, A., Laub, A. J., & Chilali, M. (1995). LMI control toolbox: For use with MATLAB. Math Works: Natick, MA.
[6] Goubet-Batholomeus, A.; Dambrine, M.; Richard, J. P.: Stability of perturbed systems with time-varying delays. Systems control letters 31, 155-163 (1997) · Zbl 0901.93047
[7] Gu, K. (2000). An integral inequality in the stability problem of time-delay systems. In Proceedings of the 39th IEEE conference on decision and control, Sydney, Australia, December 2000 (pp. 2805-2810).
[8] Gu, K.; Niculescu, S. -I.: Further remarks on additional dynamics in various model transformations of linear delay systems. IEEE transactions on automatic control 46, 497-500 (2001) · Zbl 1056.93511
[9] Hale, J. K.; Lunel, S. M.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[10] Han, Q. -L.: Robust stability of uncertain delay-differential systems of neutral type. Automatica 38, 719-723 (2002) · Zbl 1020.93016
[11] Hu, G. Di.; Hu, G. Da.: Some simple stability criteria of neutral delay-differential systems. Applied mathematics and computation 80, 257-271 (1996) · Zbl 0878.34063
[12] Kim, J. -H.: Delay and its time-derivative dependent robust stability of timedelayed linear systems with uncertainty. IEEE transactions on automatic control 46, 789-792 (2001) · Zbl 1008.93056
[13] Kolmanovskii, V. B.; Richard, J. -P.: Stability of some linear systems with delays. IEEE transactions on automatic control 44, 984-989 (1999) · Zbl 0964.34065
[14] Lien, C. -H.; Yu, K. W.; Hsieh, J. G.: Stability conditions for a class of neutral systems with multiple time delays. Journal of mathematical analysis and application 245, 20-27 (2000) · Zbl 0973.34066
[15] Niculescu, S. -I. (2000). Further remarks on delay-dependent stability of linear neutral systems. Proceedings of MTNS 2000, Perpigan, France.
[16] Slemrod, M.; Infante, E. F.: Asymptotic stability criteria for linear systems of differential equations of neutral type and their discrete analogues. Journal of mathematical analysis and application 38, 399-415 (1972) · Zbl 0202.10301
[17] Takaba, K.; Morihira, N.; Katayama, T.: A generalized Lyapunov theorem for descriptor systems. Systems & control letters 24, 49-51 (1995) · Zbl 0883.93035
[18] Verriest, E. -I., & Niculescu, S. -I. (1997). Delay-independent stability of linear neutral systems: A Riccati equation approach. In L. Dugard & E.I. Verriest (Eds.), Stability and control of time-delay systems, LNCIS, Vol. 228, London: Springer. (pp. 92-100). · Zbl 0923.93049
[19] Xie, L.: Output feedback H$\infty $control of systems with parameter uncertainty. International journal control 63, 741-750 (1996) · Zbl 0841.93014